# SDR FDEA201807051634

- Difficulty date: July 5, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 55,614 hours, 25,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 251MXF FOUND DAMAGED. REPAIRED FLOOR PANEL 251MXF IAW SRM 53-00-50-2R FIG 201 REV 124.
